# SDR V0XD20180907001

- Difficulty date: September 7, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 35,739 hours, 26,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Part number: SH670318259S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MID CAP HAVE SIGNS OF CORROSION. REMOVED AND REPLACED MID CAP IAW SRM 51-41-02, 53-21-23, 51-42-06, 51-40-11 AND AMM 52-70-04.
